MathSciNet Relay Station
MathSciNet bibliographic data
MR2358492 (2008k:47018) 47A16 (47D09)
Bonilla, Antonio; Miana, Pedro J. Hypercyclic and topologically mixing cosine functions on Banach spaces. Proc. Amer. Math. Soc. 136 (2008), no. 2, 519–528 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement